| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Earlier issues
Volume 43 Number 2 Volume 43 Number 3 Volume 43 Number 4

previous article 1

Research articles

ScienceAsia 43(2017): 201-206 |doi: 10.2306/scienceasia1513-1874.2017.43.201


Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions


Wengui Yanga,b,*, Yaping Qinc

 
ABSTRACT:     We investigate the existence of positive solutions for a class of nonlinear Hadamard fractional differential equations with integral boundary conditions. By using the properties of Green's functions and the Krasnoselskii-Zabreiko fixed point theorem, two new existence results for at least one positive solution are obtained. Two examples are given to illustrate the main results.

Download PDF

74 Download 190 View


a School of Mathematics, Southeast University, Nanjing 210096, China
b Ministry of Public Education, Sanmenxia Polytechnic, Sanmenxia 472000, China
c Institute of Electrical and Electronic Engineering, Kaifeng University, Kaifeng 475004, China

* Corresponding author, E-mail: wgyang0617@yahoo.com

Received 10 Nov 2016, Accepted 10 Jul 2017